On the existence of solutions to a fourth-order quasilinear resonant problem
Shibo Liu and
Marco Squassina
Abstract and Applied Analysis, 2002, vol. 7, 1-9
Abstract:
By means of Morse theory we prove the existence of a nontrivial solution to a superlinear p -harmonic elliptic problem with Navier boundary conditions having a linking structure around the origin. Moreover, in case of both resonance near zero and nonresonance at + ∞ the existence of two nontrivial solutions is shown.
Date: 2002
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/7/347809.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/7/347809.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:347809
DOI: 10.1155/S1085337502000805
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().